On irreducible simply-connected 4-manifolds

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)41-46
Number of pages6
JournalTurkish Journal of Mathematics
Volume21
Issue number1
StatePublished - Dec 1 1997

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'On irreducible simply-connected 4-manifolds'. Together they form a unique fingerprint.

Cite this